<  Back to the Polytechnique Montréal portal

Time-dependent routing problems: A review

Michel Gendreau, Gianpaolo Ghiani and Emanuela Guerriero

Article (2015)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
Research Center: CIRRELT - Interuniversity Research Centre on Enterprise Networks, Logistics and Transportation
PolyPublie URL: https://publications.polymtl.ca/11174/
Journal Title: Computers and Operations Research (vol. 64)
Publisher: Elsevier
DOI: 10.1016/j.cor.2015.06.001
Official URL: https://doi.org/10.1016/j.cor.2015.06.001
Date Deposited: 18 Apr 2023 15:06
Last Modified: 05 Apr 2024 10:49
Cite in APA 7: Gendreau, M., Ghiani, G., & Guerriero, E. (2015). Time-dependent routing problems: A review. Computers and Operations Research, 64, 189-197. https://doi.org/10.1016/j.cor.2015.06.001



Repository Staff Only

View Item View Item